Missouri Valley Park    Missouri Valley, IA
712-642-3866
 
 

2019 SCHEDULE
"Your Passport to Adventure"


(Program Subject to Change)

 
Friday, June 15
5 p.m.
  4-H and FFA Entries due online in 4H Fair Entry
https://harrisoncountyiowa.fairentry.com
 
Saturday, July 20
8:00 a.m   4-H Horses must check in at the Missouri Valley Fairgrounds Arena
9:00 a.m.   4-H Horse Show at the Missouri Valley Fairgrounds Arena
 
Sunday, July 21
1:00 – 6 p.m.   4-H Exhibit Building open to decorate club booths
2:30 p.m.   4-H Dogs must be checked in at the Commercial Exhibit Building
3:00 p.m.   4-H Dog Show in the Commercial Exhibit Building
 
Monday, July 22
8:00 a.m
  Set-up day at Harrison County Fairgrounds in Missouri Valley
12:00 noon   4-H Building closes for the day
7:30 p.m   Talent Show at the Logan-Magnolia High School Auditorium
Crowning of Fair King & Queen immediately after Talent Show
(Flowers donated by M J’s Flowers & Balloons)
 
Tuesday, July 23
8:30 a.m.   4-H Family & Consumer Science, Personal Development
and Creative Visual Arts, 4-H Science, Technology, Engineering and
Mechanics, Ag and Natural Resources, Horticulture and Photography
Exhibits judging begins
8:30 a.m.
  Discovering 4-H Static Exhibits judging begins
8:30 a.m
  Clover Kids Exhibits judging and Clover Kids booth set-up begins
3:30 p.m.  

4-H Building is closed while state fair selections are made

5:00 p.m.  

4-H Pizza Party (after the pizza party)  Clover Kids booth set-up
(once tables and chairs are moved following exhibit judging and booth panels are put in place)

7:00 p.m.   Ag-Lympics (in the show ring) - LOCATION COULD CHANGE
 
Wednesday, July 24
8 a.m. to 7 p.m.
  Open Class Exhibit Entry Day
9:00 a.m.   4-H Working Exhibits judging begins
9 a.m. – 12 noon   4-H Livestock Entry & Weigh-in (cattle, sheep, goats, dairy cattle))
9 a.m. – 3:00 p.m.   4-H & Open Class Swine Entry
9 a.m. – 12 noon   4-H Poultry testing (poultry will be tested before checking in)
9 a.m. – 12 noon   4-H Poultry check-in (in the poultry barn)
TBA   Judge 4-H Booths
4 p.m. to 5 p.m.   Lactating goats will be milked as a demonstration in the
Sheep and Goat barn
4:30 p.m.   4-H Style Show (4-H Exhibit Building)
3:30 p.m.   -H Rabbits check in
4:00 p.m.   4-H Rabbit Show (location on the fairgrounds to be announced)
4:00 - 6:00 p.m.   4-H & Open Class Swine Weigh-in
6:30 p.m.   Crowning of “Little Miss Harrison County”
(Free Entertainment Tent) on the fairgrounds
7 p.m. to 11 p.m.   Open Mic Karaoke with Mark Zack (Free Entertainment Tent)
7:00 p.m.   Open Class Exhibits must be in place (except baked items, plants and flowers)
7:00 p.m.   Open Class Exhibits must be in place (farm & garden, orchard)
7:30 to 9:00 p.m.   FREE FAMILY FUN NIGHT – in the grassy area by the hog barn/show ring
Lots of games for all ages
 
Thursday, July 25
Youth Activities & Games on the fairgrounds
8:00 a.m.   Open Class Judging – Garden, Art, Hobbies, Textiles
(Grooms’ Hall closed during judging)
8:00 a.m.   4-H Poultry Show (CLOSED SHOW THIS YEAR)
Exhibitors may visit with the judge after showmanship judging is complete
9:00 a.m.   4-H Educational Presentations judging begins
9:00 a.m.   4-H Sheep Show followed by 4-H Goat Show
10 a.m.   Open Class plants and flowers & food and nutrition exhibits must be in place
10 a.m.   Open Class Judging – Food & Nutrition & Flowers
(Grooms’ Hall closed during judging)
11:30 a.m.   4-H Dairy Cattle Show
2 p.m.   4-H Exploring Swine Class at the Swine Barn
2:30 p.m.   4-H Poultry Showmanship judging
and then judge will be available to exhibitors to answer questions
4 p.m. to 5 p.m.  

Lactating goats will be milked as a demonstration in the Sheep and Goat barn. 
Fairgoers are invited to watch and ask questions.

7 p.m.   4-H Share the Fun (4-H Building)
7 p.m.
  Evening Grandstand Event – Rodeo & Mutton Bustin’
Grandstand Admission:
Adult $10.00 - 12 & under $5.00 - Under school age – Free
www.interstatesrodeoassociation.com
 
Friday, July 26
Carnival on the fairgrounds 11 a.m. to 11 p.m.
9 a.m.   4-H Table Setting Contest (4-H Building)
9 a.m.   Open & 4-H Feeder/Bucket/Bottle Calf Entry/Classification at Scales
*9 a.m.   4-H Beef Breeding Heifers followed by Cow/Calf Units, Produce classes, Market Heifers, Beef Showmanship, Market Steers, Packer’s Choice, 4-H Feeder Calves, 4-H Bucket/Bottle Calves & Open Bucket/Bottle Calves
10:30 a.m.   Presentation of Care Center premiums
12:30 p.m.   4-H Extemporaneous Speaking Contest (4-H Building)
1-3 p.m.   Needle Arts Workshop in Grooms Hall
1-5 p.m.   4-H Apple Pie and Muffin Baking Contest – held at the
Missouri Valley High School – Family & Consumer Science Classroom Kitchen
2:45 p.m  

Open Class Homemade Yeast Cinnamon and Caramel Rolls contest
entries are to be at the Food Booth in Grooms Hall

3:00 p.m   Open Class Homemade Yeast Cinnamon Rolls entries need to be at food booth in Grooms Hall
4 p.m. to 5 p.m.   Lactating goats will be milked as a demonstration in the Sheep and Goat barn
5:30 p.m.   Quilt Turning (4-H Building)
5:30 p.m.   Meet at Greet for Monster Trucks
7:00 p.m.   Ray Thompson Hypnosis Show (Free Entertainment tent)
7:30 p.m.   4-H Cat Show (4-H Building)
7:30 p.m   Evening Grandstand Show –Monster Trucks                                  [Monster Truck Racing League]
Age 6 and up - $10.00 each   ----   Age 5 and Under - Free
 
Saturday, July 27
Carnival on the fairgrounds 9:30 a.m. to 11 p.m.
8:30 a.m.   4-H Swine Showmanship, followed by 4-H Swine Classes followed by Open Class Swine Show
10:30 a.m.   Harrison County Fair Parade – 2019 theme is “A Universe of Possibilities”
12:30 p.m.   Pedal Tractor Pull sponsored by Harrison County Farm Bureau
12:30 p.m.   State Fair Exhibits photo (4-H Building)
1 p.m.   Clover Kid’s Stuffed Animal Show (4-H Building)
2:30 p.m.   4-H Pie/Muffin Pick-up & Line-up (at 4-H Building)
3 p.m.   4-H Apple Pie & Muffin Auction – Show Arena (time approx.)
Following the Pie & Muffin Auction, the winners of the Fair Board Gift Baskets & Buckets of Junk will be announced
4 p.m. to 5 p.m.   Lactating goats will be milked as a demonstration in the Sheep and Goat barn
7 p.m. to 11 p.m.   Rick Powell and Friends (Free Entertainment Tent)
7:00 p.m.   Evening Grandstand Show – Figure 8 Races
Fireworks Display after the race!!!
Grandstand Admission >
Adult: $10.00
12 & under: $5.00 Under School Age: FREE
9:00 p.m.   4-H Pool Party
 
Sunday, July 28
8:30 a.m.   Begin cleaning fairgrounds
10 a.m.   Livestock Released
11:00 a.m.   4-H Exhibits released in 4-H Exhibit Building
11:00 a.m.   Open Class Exhibits released in Commercial Building & Groom’s Hall
    FINISH FAIRGROUNDS CLEAN-UP

   
* JUDGING:
  Classes will immediately follow the completion of the previous class.
Class order is subject to change.
 
 
 

Wednesday, July 24
6:30 p.m.  Little Miss Harrison County Crowning
7:00 pm – 11:00 pm Open Mic Karaoke with Mark Zack




Thursday, July 25
7:00 pm - 11 pm
Farm Bureau Members Dinner




Friday, July 26
7:00 pm
Ray Thompson Hypnosis show



Saturday, July 27
7:00 pm – 11:00 pm
Rick Powell and Friends



Free Entertainment Sponsors:
Masonic Valley Lodge # 232
    Missouri Valley, IA
Mike Dickinson

 
     
 

 
 
HOME  |  SCHEDULE  |  EVENTS  |  FAIRBOOK  |  RESULTS  |  CONTACT
visit countyfairpage.com  |  fair site designed by EDJE